Show simple item record

dc.contributor.authorŚmietański, Marek
dc.identifier.citationŚmietański, Marek J. 2020. "On a Nonsmooth Gauss–Newton Algorithms for Solving Nonlinear Complementarity Problems" Algorithms 13, no. 8: 190.
dc.description.abstractIn this paper, we propose a new version of the generalized damped Gauss–Newton method for solving nonlinear complementarity problems based on the transformation to the nonsmooth equation, which is equivalent to some unconstrained optimization problem. The B-differential plays the role of the derivative. We present two types of algorithms (usual and inexact), which have superlinear and global convergence for semismooth cases. These results can be applied to efficiently find all solutions of the nonlinear complementarity problems under some mild assumptions. The results of the numerical tests are attached as a complement of the theoretical considerations.pl_PL
dc.rightsUznanie autorstwa 4.0 Międzynarodowe*
dc.subjectGauss–Newton methodpl_PL
dc.subjectnonsmooth equationspl_PL
dc.subjectnonsmooth optimizationpl_PL
dc.subjectnonlinear complementarity problempl_PL
dc.subjectsuperlinear convergencepl_PL
dc.subjectglobal convergencepl_PL
dc.titleOn a Nonsmooth Gauss–Newton Algorithms for Solving Nonlinear Complementarity Problemspl_PL
dc.contributor.authorAffiliationFaculty of Mathematics and Computer Science, University of Lodz, Banacha 22, 90-238 Łódź, Polandpl_PL
dc.referencesMangasarian, O.L. Equivalence of the complementarity problem to a system of nonlinear equations. SIAM J. Appl. Math. 1976, 31, 89–92pl_PL
dc.referencesHarker, P.T.; Pang, J.S. Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications. Math. Program. 1990, 48, 161–220.pl_PL
dc.referencesFerris, M.C.; Pang, J.S. Engineering and economic applications of complementarity problems. SIAM Rev. 1997, 39, 669–713.pl_PL
dc.referencesOrtega, J.M.; Rheinboldt, W.C. Iterative Solution of Nonlinear Equations in Several Variables; Academic Press: New York, NY, USA, 1970.pl_PL
dc.referencesChen, J.; Li, W. Local convergence of Gauss–Newton’s like method in weak conditions. J. Math. Anal. Appl. 2006, 324, 381–394.pl_PL
dc.referencesFan, J.; Pan, J. On the convergence rate of the inexact Levenberg-Marquardt method. J. Ind. Manag. Optim. 2011, 7, 199–210.pl_PL
dc.referencesYamashita, N.; Fukushima, M. On the Rate of Convergence of the Levenberg-Marquardt Method. J. Comput. Suppl. 2001, 15, 227–238.pl_PL
dc.referencesDe Luca, T.; Facchinei, F.; Kanzow, C.T. A theoretical and numerical comparison of some semismooth algorithms for complementarity problems. Comp. Optim. Appl. 2000, 16, 173–205.pl_PL
dc.referencesXiu, N.; Zhang, J. A smoothing Gauss–Newton method for the generalized HLCP. J. Comput. Appl. Math. 2001, 129, 195–208.pl_PL
dc.referencesSubramanian, P.K.; Xiu, N.H. Convergence analysis of Gauss–Newton method for the complemetarity problem. J. Optim. Theory Appl. 1997, 94, 727–738.pl_PL
dc.referencesMartínez, J.M.; Qi, L. Inexact Newton method for solving nonsmooth equations. J. Comput. Appl. Math. 1995, 60, 127–145.pl_PL
dc.referencesBao, J.F.; Li, C.; Shen, W.P.; Yao, J.C.; Guu, S.M. Approximate Gauss–Newton methods for solving underdetermined nonlinear least squares problems. App. Num. Math. 2017, 111, 92–110.pl_PL
dc.referencesCartis, C.; Roberts, L. A derivative-free Gauss–Newton method. Math. Program. Comput. 2019, 11, 631–674.pl_PL
dc.referencesClarke, F.H. Optimization and Nonsmooth Analysis; John Wiley & Sons: New York, NY, USA, 1983.pl_PL
dc.referencesQi, L. Convergence analysis of some algorithms for solving nonsmooth equations. Math. Oper. Res. 1993, 18, 227–244.pl_PL
dc.referencesMifflin, R. Semismooth and semiconvex functions in constrained optimization. SIAM J. Control Optim. 1977, 15, 142–149.pl_PL
dc.referencesQi, L.; Sun, D. A nonsmooth version of Newton’s method. Math. Program. 1993, 58, 353–367.pl_PL
dc.referencesPang, J.S.; Qi, L. Nonsmooth equations: Motivation and algorithms. SIAM J. Optim. 1993, 3, 443–465.pl_PL
dc.referencesUlbrich, M. Nonmonotone trust-region methods for bound-constrained semismooth systems of equations with applications to nonlinear mixed complementarity problems. SIAM J. Optim. 2001, 11, 889–917.pl_PL
dc.referencesKojima, M.; Shindo, S. Extensions of Newton and quasi-Newton methods to systems of PC1-equations. J. Oper. Res. Soc. Jpn. 1986, 29, 352–374.pl_PL
dc.referencesJiang, H.; Qi, L. A new nonsmooth equations approach to nonlinear complementarity problems. SIAM J. Control Optim. 1997, 35, 178–193.pl_PL
dc.referencesFeng, Y.; Wang, G.; Li, W.; Li, N. Multi-strategy monarch butterfly optimization algorithm for discounted 0–1 knapsack problem. Neural Comput. Appl. 2018, 30, 3019–3036.pl_PL
dc.referencesFeng, Y.; Yu, X.; Wang, G. A novel monarch butterfly optimization with global position updating operator for large-scale 0–1 knapsack problems. Mathematics 2019, 7, 1056.pl_PL
dc.referencesWang, G.; Deb, S.; Coelho, L.D. Earthworm optimisation algorithm: A bio-inspired metaheuristic algorithm for global optimisation problems. Int. J. Biol. Inspired Comput. 2018, 12, 1–22.pl_PL
dc.referencesWang, G.; Deb, S.; Coelho, L.D. Elephant herding optimization. In Proceedings of the 2015 3rd International Symposium on Computational and Business Intelligence (ISCBI), Bali, Indonesia, 7–9 December 2015; pp. 1–5.pl_PL
dc.referencesWang, G.; Deb, S.; Gao, X.; Coelho, L.D. A new metaheuristic optimisation algorithm motivated by elephant herding behaviour. Int. J. Biol. Inspired Comput. 2016, 8, 394–409.pl_PL
dc.referencesFeng, Y.; Wang, G. Binary moth search algorithm for discounted 0-1 knapsack problem. IEEE Access 2018, 6, 10708–10719.pl_PL
dc.referencesWang, G. Moth search algorithm: A bio-inspired metaheuristic algorithm for global optimization problems. Memet. Comput. 2018, 10, 151–164.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa 4.0 Międzynarodowe
Except where otherwise noted, this item's license is described as Uznanie autorstwa 4.0 Międzynarodowe